| Catalog Number |
48040150 |
| Medical Device Problem Codes |
Fracture (1260); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/28/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that driver and tap damaged during case.
Additional Manufacturer Narrative
The investigation is pending due to the return of the device.Additional supplemental will be completed upon closure of the investigation.
Event or Problem Description
It was reported that driver and tap damaged during case.
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment.The device was inspected and it was found that the main shaft was deformed.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The most likely root cause is wear due to the device's extended use.
Event or Problem Description
It was reported that driver and tap damaged during case.